# SDR SWAA100240

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 43,660 hours, 26,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STRINGER CRACKED AT BS 440, STR 8R.  REPAIRED STRINGER PER EA.
